# SDR AALA202307105582

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 75,536 hours, 35,332 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW. DURING CRUISE FLIGHT ECAM MESSAGE GREEN RESERVOIR LOW LEVEL FLIGHT CREW FOLLOWED ECAM PROCEDURES AND QRH FOLLOW UP PROCEDURE. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE PERFORMED OPERATIONAL TEST OF FLUID LOW LEVEL WARNING PER AMM 29-31-00, ALL TEST PASSED. NO MESSAGES ON ECAM, FLUID QUANTITY ON ECAM AND INDICATOR IS GOOD. RESEVOIR PRESSURE IS GOOD PER AMM 12-14-29. MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.
